The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (804 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 2, 1988, pp. 127–133
DOI: 10.4171/ZAA/289

Published online: 1988-04-30

Generalized Solutions of the Cauchy Problem for a Ionlinear Functional Partial Differential Equation

Jan Turo[1]

(1) Gdansk University of Technology, Poland

An existence and uniqueness theorem for the generalized solution (in the sense "almost everywhere") of the Cauchy problem for a nonlinear functional partial differential equation of first order is proved.

No keywords available for this article.

Turo Jan: Generalized Solutions of the Cauchy Problem for a Ionlinear Functional Partial Differential Equation. Z. Anal. Anwend. 7 (1988), 127-133. doi: 10.4171/ZAA/289